# SDR CA150706013

- Difficulty date: July 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 13,142 hours
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT THE ENGINE BEGAN RUNNING VERY ROUGHLY. PILOT RETURNED TO BASE FOR MAINTENANCE. SPARK PLUGS REMOVED, INSPECTED, AND TESTED, NO FAULTS FOUND. SPARK PLUGS CLEANED AND REINSTALLED. MAG TIMING CHECKED AND FOUND TO BE OUT +4 DEG, MAGNETO TIMING ADJUSTED TO 22 DEG BTDC AS PER CONTINENTAL MM. FUEL NOZZLES REMOVED, AND CHECKED FOR OBSTRUCTIONS, NO FAULTS FOUND, CLEANED AND REINSTALLED. CHECKED FUEL TUBES FROM FLOW DIVIDER TO NOZZLES FOR OBSTRUCTIONS, NO FAULTS FOUND. ENGINE GROUND RUN CARRIED OUT, NO FAULTS FOUND. DEFECT 23843-1 CLEARED, SUBJECT TO SATISFACTORY TEST FLIGHT. TEST FLIGHT CARRIED OUT SATISFACTORY. NO OTHER FAULTS INDICATED. ENGINE TIME SINCE OVERHAUL 853.5.
